Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6077 Publications


2004 | Journal Article | IST-REx-ID: 8518
Koralov, L., Kaloshin, V., & Dolgopyat, D. (2004). Sample path properties of the stochastic flows. The Annals of Probability, 32(1A), 1–27. https://doi.org/10.1214/aop/1078415827
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
Browning, T. D. (2003). Counting rational points on cubic and quartic surfaces. Acta Arithmetica, 108(3), 275–295. https://doi.org/10.4064/aa108-3-7
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
Browning, T. D. (2003). A note on the distribution of rational points on threefolds. Quarterly Journal of Mathematics, 54(1), 33–39. https://doi.org/10.1093/qjmath/54.1.33
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
Browning, T. D. (2003). Sums of four biquadrates. Mathematical Proceedings of the Cambridge Philosophical Society, 134(3), 385–395. https://doi.org/10.1017/S0305004102006382
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
Browning, T. D. (2003). Counting rational points on diagonal quadratic surfaces. Quarterly Journal of Mathematics, 54(1), 11–31. https://doi.org/10.1093/qjmath/54.1.11
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2337 | OA
Lieb, É., & Seiringer, R. (2003). Bose-Einstein condensation of dilute gases in traps . In Y. Karpeshina, R. Weikard, & Y. Zeng (Eds.) (Vol. 327, pp. 239–250). Presented at the Differential Equations and Mathematical Physics, American Mathematical Society. https://doi.org/10.1090/conm/327/05818
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2354 | OA
Seiringer, R. (2003). Ground state asymptotics of a dilute, rotating gas. Journal of Physics A: Mathematical and Theoretical, 36(37), 9755–9778. https://doi.org/10.1088/0305-4470/36/37/312
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2357 | OA
Lieb, É., Seiringer, R., & Yngvason, J. (2003). Poincaré inequalities in punctured domains. Annals of Mathematics, 158(3), 1067–1080. https://doi.org/10.4007/annals.2003.158.1067
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2358 | OA
Lieb, É., Seiringer, R., & Yngvason, J. (2003). One-dimensional Bosons in three-dimensional traps. Physical Review Letters, 91(15), 1504011–1504014. https://doi.org/10.1103/PhysRevLett.91.150401
View | DOI | Download (ext.)
 

2003 | Thesis | IST-REx-ID: 2414
Wagner, U. (2003). On k-Sets and Their Applications. ETH Zurich. https://doi.org/10.3929/ethz-a-004708408
View | DOI
 

Search

Filter Publications